... as prescribed,it makes me dizzy so I don't want to take it in the early hours of the morning.Is it okay to miss a dose ? This is only my third day of taking one 300 mg. at bedtime
Can you take one later this afternoon and then one at bedtime? If not its not going to do a lot to skip one this early on except for slowing the getting it into your blood. It won't make you dizzy eventually, you'll get used to it.
It made me so sick, horrible stuff, severe immediate migraines. Glad I have a MD that understands.
I get some pretty awful dizziness. I stumble all over the place and
I've been on Gabapentin for about a year. I have some short term
memory loss, too. But, they take away the maddening itching I was
getting from my autoimmune disease and they are starting to heal,
along with cortisone cream, and a new Aveeno cream.
Good luck with your problems. God bless you. Try not to miss a dose, because you will be delaying getting used to the Gabapintin,
and have it circulate in your blood stream. Be very aware of where
you are walking in order to keep from falling.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking gabapentin 300mg two months ago. Most off the time it works but around my period it
Updated 14 Dec 2017 • 4 answers
Updated 22 Oct 2018 • 7 answers
Updated 30 Aug 2017 • 5 answers
Updated 6 Jul 2016 • 1 answer
Updated 6 days ago • 2 answers